Distribution of irreducible polynomials of small degrees over finite fields

Kie H. Ham, Gary L. Mullen

Research output: Contribution to journalArticlepeer-review

21 Scopus citations

Abstract

D. Wan very recently proved an asymptotic version of a conjecture of Hansen and Mullen concerning the distribution of irreducible polynomials over finite fields. In this note we prove that the conjecture is true in general by using machine calculation to verify the open cases remaining after Wan's work.

Original languageEnglish (US)
Pages (from-to)337-341
Number of pages5
JournalMathematics of Computation
Volume67
Issue number221
DOIs
StatePublished - Jan 1998

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Distribution of irreducible polynomials of small degrees over finite fields'. Together they form a unique fingerprint.

Cite this